# SDR YENA2023101801268

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 4,109 hours, 616 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) ' DURING ENG 1 START ECAM ENG 1 IGN A FAULT; REPLACED ENG 1 IGN IGNITIOR AS REQ I.A.W AMM 74-11-01. OPS CHECK GOOD. EIU 1 TEST PASSED. A/C OK FOR CONTINUED SERVICE.'
